# SDR UPS02239945

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON NLG CEILING AT BS 273 LBL14.  HFEC CONFIRMS CRACK, DAMAGED ARE CUTOUT IAW SRM 51-40-02 FIG, HFEC CONFIRMS NDF.  REPAIR CARRIED OUT SRM 51-40-02 FIG 1.
